# SDR CA081112009

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 7,395 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL180, THE CREW FELT A STRONG JOLT AND VIBRATIONS THROUGH THE AIRFRAME. A QUICK REVIEW OF THE GAGES SHOWED A POWER LOSS ON NR 2 ENG.  THE ENG WAS SECURED AND THE CREW PERFORMED A SINGLE ENGINE LANDING. GROUND INSP FOUND NOTHING OF SIGNIFICANCE AND THE ACFT WAS FERRIED BACK TO BASE. DURING FINAL APPROACH OF THE FERRY FLIGHT, THE ENGINE LOST TORQUE BUT RECOVERED WITHOUT ANY PILOT INPUTS. THE ACFT  LANDED SAFELY AT DESTINATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
